# SDR CA110610009

- Difficulty date: June 9, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 92 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: C622A4002102
- Condition: Failed
- Location: Main Rotor
- Part time: 338 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING A MAJOR INSPECTION, DISCOVERED  THE FREQUENCY ADAPTER WAS INCORRECT (TOO LONG).   PILOT HAD JUST REPORTED A SERIOUS VIBRATION ON THE GROUND.   REMOVED THE FREQUECY ADAPTER AND FOUND THAT 1 OF THEM HAD STRETCHED AND REQUIRED A COMPLETE TURN IN ON THE ROD END TO FALL BACK INTO RIGGING SPECICATIONS.
